# SDR DALA2021020200624

- Difficulty date: February 2, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 64,108 hours, 23,371 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6317366) DURING INSPECTION FOUND EMERGENCY LIGHTS INOPERATIVE AT O/W EXIT POSTION. REPLACED BATTERY PACK AT POSITION M1695 PER B737 AMM 33-51-06. EMERGENCY LIGHTS CHECK GOOD.
